# SDR SWAA2025032698399

- Difficulty date: February 23, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 64,850 hours, 39,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A125-03) AFT CARGO BAY; FLOOR LATERAL UNION CORRODED; BS767+5'; RBL22-LBL22; WL156<[01] REMOVED AND REPLACED ON SHELF AFT CARGO BAY; FLOOR LATERAL UNION P/N 146A9401-4 ISSUE TAG WN49235 IAW IPC 53-42-11-30; SRM 51-40-02-0G-0;[02] VERIFIED TASK COMPLETE  AUDIT C/W
